jaminkw Posted March 29, 2008 Share Posted March 29, 2008 Did I say any of this on the site before? I don't even know. After bragging about how great I felt Easter Sunday, I became aware of what starts as the hints of headaches again. I went to the doctor on Thursday with a bp of 200-something over 118 and got new meds. By Friday evening I confirmed my blood pressure was down significantly and suspiciously the headache got worse after my evening dose. This morning I got out the paperwork that came with my Amlodipine 5mg. Didn't even have to read the fine print. On a short list on the front under "Your Medication: was "May cause headache. Consult Dr if severe." I don't even know what "severe" is anymore. I'm recalling how paranoid I was about having my lungs checked every time a nurse got near me because of how I wound up an emergency with a white out of the left lung before I was diagnosed. I said to my onc that I was afraid because I was to stupid to know it was happening the first time. She said I wasn't stupid. It was just that I was so healthy! Well, I don't feel healthy now and still don't trust myself to know what's going on. Sometimes I think, I can handle this (the headache) and others I feel like a vise is squeezing my temples. Can't wait til Tuesday when I go to MDACC and talk to my onc about what's going on. Judy in Key West Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.